Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedies for severe anxiety

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 5889 Questions

default
Posted on Tue, 17 Apr 2018 in Hypertension and Heart Disease
Question: Im getting a tatoo my blood pressure is high due to anxiety can i take half my klonapini have from dr at night before or is that bad and should i take after
doctor
Answered by Dr. Ilir Sharka 21 minutes later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

I understand your concern and would explain that clonazepam may lead to increased sleepiness and dizziness.

For this reason, I would recommend taking instead alprazolam (Xanax) 0.5mg during to help against anxiety during the tatoo procedure.

This drug does not cause increased sleepiness and dizziness and is very helpful against episodes of anxiety.

Hope you will find this answer helpful!

Kind regards,

Dr. Iliri


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ilir Sharka 2 minutes later
I have .5mg pills of Klonapine and only instructed to take half. So should I before due to high anxiety. I'm going in now and don't have the other
doctor
Answered by Dr. Ilir Sharka 27 minutes later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello again!

This is a low dose and you can take it before the tattoo, as you can not take any other drugs. I don't think that any serious adverse effect with happen with such a dose.

Anyway, I would recommend being careful after the tatoo. If you will feel dizzy (because of the pain and anxiety, coupled with clonazepam intake), it will be better to have some rest or being accompanied by someone home.

Hope you will find this answer helpful!

Wishing good health,

Dr. Iliri
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Xanax

doctor1 MD

I am a 34 year old single mother diagnosed with hashimotos 3 years ago.I worked really hard to feel normal again.Changed my eatting habits,exercised daily,took my meds(synthroid .5mcg and cytomel,vitamins d3,fish oil, calcium, and xanax) for anxiety.This past 2 months my symptoms have drastically increased.My anxiety,palpataions,brain fog,memory loss,joint pains,hair loss,shooting pain on right side of mid section, numbing of fingers and toes,and more but at the moment I can t remember.lol.My endo performed blood tests and my t3s and t4s seemed to be in the low of the normal range but my antibodies are 2641 and my cholesterol levels are high.My blood pressure is also low and my ldls are high.My pcp prescribed prozac and ativan initially to help with anxiety but changed to effexor and lorazepram (prozac made me feel zombie like).I havent been able to work during this time.I really wish I could but my symptoms haven t subsided and now I am in deep depression.Sometimes I lay in bed and don t move for days.My father committed suicide at 30 so I have a friend here helping me deal with my ups and down.Im not suicidal but I have found myself crying in really low states rationaling what would happen if I weren t aroung.My next endocrinologist visit I am having a thyroid scan, adrenal test and another run of blood tests.Is there anything I can do or other tests I haven t explored?I really want to work but i don t even feel like myself anymore and i m scared.

doctor1 MD

my resting heart rate is normaly around 60 to 70.....but for the last couple of months it has been falling into the lower 50's. i suffer from anxiety which i just started taking xanax for.( 1mg daily). i was concerned for my heart rate so i talked to my doctor. he told me it was just my anxiety and not to worry about it. a week later after being very tired for a few days straight and waking with my heart rate at 47 i went to the er. they ran every test that they could.... thyroid, supplement deficiency, ekg, checked my heart enzymes, x-ray, and a couple of others. all came back normal. all they could say is that i had sinus bradycardia. my question is even though my doc says i am fine and all the test come back normal, should i see a cardiologist just to make sure there is not a underline problem with my heart? i just think it is funny how all of a sudden my resting heart rate has dropped so much. thank you!!!

doctor1 MD

i have clotrimazole and betamethasone dipropionate lotion 30 mL my PCP doctor gave it to me to use around my ankles as i had a red itchy rash around both ankles. the lotion did take the rash away. i have gotten a red rash on my face on the right cheek that is also very itchy. my makeup only conceals it a little, as it more noticeable under lights or when i am outside. i take cholesterol medication and blood pressure medicine, also for anxiety i take generic version of xanax .025 2 to 3 times a day. Would this lotion be safe to try to use on my cheek.

Thanks very much. I am 75 years old and my name is Marcy.

doctor1 MD

I started experiencing an electrical shock sensation during sleep several weeks ago. I am 51 yr old female. My DR prescribed xanax for nighttime panic attacks, but the shocks continue. I have them every night, several times and if they are particularly bad, I have to catch my breath. Almost like hypervenitilating. Trying to get scheduled for sleep study....any other suggestions?

doctor1 MD

I'm interested in trying a benzo medication called clonazolam. I suffer from severe anxiety/panic attacks. Xanax works ok. Do you have any suggestions Doctor?

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal. Zanax, Pretiq etc. have not helped. I need help.

doctor1 MD

Hi, this morning inwas suddenly dizzy and resally sweaty. And ive been blurry ever since and had a sore tummy and been in and out of anxiety breathlessnes. Still a little bit dizzy. Wondering if this is from valium as i take 1 gram at night or...